# SDR USAA2012061400022

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 57,964 hours, 39,630 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 693923618
- Condition: Missing
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT OUTBOARD AFT FLAP IS MISSING ACTUATING ROD AT INBOARD TRACK.  MAINTENANCE REPLACED ACTUATING ROD AT RIGHT OUTBOARD AFT FLAP INBOARD TRACK AND RIGGED CHECK PER AMM 27-51-39-404-002.  FLAP SYSTEM OPS OK.
